# SDR AALA201811179001

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 48,503 hours, 31,193 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACK EXTERNAL SKIN AFT CARGO DOOR WEB AT LEVEL FRAME 55A IN AFT CARGO COMPARTMENT. REPLACED WEB AFT CARGO DOOR AT LEVEL FRAME 55A IN AFT CARGO COMPARTMENT PER SRM 51-42-11 SRM 51-72-11 AND DRAWING D53475303.
